Plan B Pill

Discussion in 'Women's Issues' started by D_Ellerby Eatsprick, Oct 26, 2009.

  1. D_Ellerby Eatsprick

    D_Ellerby Eatsprick New Member

    Joined:
    Apr 5, 2009
    Messages:
    404
    Likes Received:
    3
    I had sex about 2 weeks ago and the condom broke, as my playmate came. So we had to get the Plan B pill.

    The Plan B box does list such temporary side effects, but I'm wondering if there is lingering side effects than we really don't know about.

    Since taking Plan B, I have noticed that I easily get very upset and grumpy by little things that wouldn't normally bother me. I've had some emotional moments where I broke down crying. I am usually patient about things but have found myself being impatient.

    I am just wondering if Plan B has pushed my body chemistry out of whack. And by body chemistry I mean emotions too because our emotions are produced by such chemicals and hormones in our body.

    Is this just me or has anyone experienced similar?
     
    #1 D_Ellerby Eatsprick, Oct 26, 2009
    Last edited: Oct 26, 2009
  2. scorpiokc

    scorpiokc New Member

    Joined:
    Jul 6, 2006
    Messages:
    288
    Likes Received:
    1
    Gender:
    Male
    Location:
    Odessa, MO
    Just an idea, since I really wouldn't have any way of knowing, of course, but just wondering if maybe the out of sort emotions might be caused simply by the stress of wondering about the whole condom breaking thing, maybe not so much the pill? There would I'd guess be some level of concern when something like that happens that might affect one mentally, too.
     
  3. Empathizer

    Verified Gold Member

    Joined:
    Oct 12, 2009
    Messages:
    545
    Albums:
    2
    Likes Received:
    2
    Gender:
    Female
    Location:
    NYC
    Verified:
    Photo
    It's possible that Plan B has pushed you temporarily "off," hormonally. It's basically the same as a HUGE dose of the pill. Once you get rid of the excess, though, you should be back to normal.

    If you're not, you might consider Yasmin or Yaz (basically a "lite" version of Yasmin), which is made of the "opposite hormone," is estrogen-free (which means the cancer risk is a lot less, and it will kick that need to cry and eat sweets in the ass), and if you have big zits from time to time, the really deep ones, you almost certainly won't anymore. I don't work for Yasmin, btw ;) I took it when I had health insurance and it soooooo works.
     
  4. dolfette

    Gold Member

    Joined:
    Nov 13, 2006
    Messages:
    11,901
    Likes Received:
    26
    i find it takes a couple of cycles for my body to recover from most hormonal interference. perfectly normal in my experience.
     
  5. D_Ellerby Eatsprick

    D_Ellerby Eatsprick New Member

    Joined:
    Apr 5, 2009
    Messages:
    404
    Likes Received:
    3
    Nah - I'm not even stressed out that the condom broke. We realized the condom broke and said "Oh." Happens to the best of us.
     
  6. dolfette

    Gold Member

    Joined:
    Nov 13, 2006
    Messages:
    11,901
    Likes Received:
    26
    dunno about you but i can feel the difference between stressed-upset and hormonal-upset. it's a very different feeling. what's your body telling you?
     
  7. denton85

    Verified Gold Member

    Joined:
    Aug 17, 2009
    Messages:
    235
    Albums:
    1
    Likes Received:
    19
    Gender:
    Male
    Location:
    Long Island, NY
    Verified:
    Photo
    I was with a girl who went on it twice. She was more emotional when she had to go on it. Its pretty natural. However if it lasts past you next normally schedualed period (not the fist period after taking plan B but the one after) it might be a safe idea to have a check with your gyno and explain the situation just to on the safe side.
     
  8. Enid

    Gold Member

    Joined:
    Jul 3, 2008
    Messages:
    4,402
    Albums:
    1
    Likes Received:
    182
    Gender:
    Female
    Location:
    My home is wherever reality seems elastic and the
    I never had to take Plan B, but I did want to say if you do consider Yaz as someone mentioned just be aware if you have any type of chronic inflammatory disease (Interstitial Cystitis, for instance) it could exacerbate it like it did with me.

    I would think it's a hormonal thing. One friend who took it mentioned taking about 2 weeks to get back to normal.
     
  9. ScorpioSlut

    Verified Gold Member

    Joined:
    Jun 25, 2008
    Messages:
    617
    Albums:
    1
    Likes Received:
    7
    Gender:
    Female
    Location:
    Tennessee
    Verified:
    Photo
    Perfectly normal occurrence. As someone said earlier it's basically like swallowing a handful of birth control pills all at once. It will throw you off hormonally for abit but should subside within a cycle to a few cycles depending on how your body functions. I wouldn't panic but if you don't feel you've returned to normal within a few cycles I would definitely seek advice from your gyno.
     
  10. D_Ellerby Eatsprick

    D_Ellerby Eatsprick New Member

    Joined:
    Apr 5, 2009
    Messages:
    404
    Likes Received:
    3
    Its hormonal upset, definitely for sure. There are other stressors in my life too but they are minor / manageable.
     
  11. D_Hyacinth Harrytwat

    D_Hyacinth Harrytwat Account Disabled

    Joined:
    Jan 3, 2008
    Messages:
    908
    Likes Received:
    0
    Yeah it does this to you. For a month after taking it, I was moody and craved chocolate.
     
Draft saved Draft deleted